# SDR USAA920081952

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 61,471 hours, 27,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013083
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4451328 FLT NR 605 LAS - PHX EMERGENCY LIGHT SINGLE RED WALL MOUNTED EMERGENCY LIGHT ON LT WINDSCREEN INOPERATIVE.  MX R&R THE WALL MOUNTED LIGHT ASSEMBLY.  OPS CHECK GOOD.
